MathSciNet Relay Station
MathSciNet bibliographic data
MR1707202 03C60 (03C64 20A15)
Peterzil, Y.; Pillay, A.; Starchenko, S. Definably simple groups in o-minimal structures. Trans. Amer. Math. Soc. 352 (2000), no. 10, 4397–4419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement